# SDR ASOA05804

- Difficulty date: September 15, 2005
- Submitted: October 26, 2005
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Engine: Ge CF348C1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

FLT 4469 - DURING CRUISE FROM SLC-SJC, AT APPROXIMATELY 32,000 FEET, THE VIBRATION METER WENT INTO THE YELLOW AT 1.9.  THE QRH WAS COMPLIED WITH AND THE ENGINE WAS BROUGHT BACK INTO THE GREEN.  THE TOWER DECLARED AN EMERGENCY, AND THE AIRCRAFT RETURNED TO SLC, LANDING SAFELY.  MAINTENANCE PERFORMED ENGINE RUNS THROUGH ALL POWER SETTINGS.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
